# SDR SIMA200121501

- Difficulty date: August 3, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: S2521658700000
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLL - FLT 5419 - DURING CLIMB, THE FLIGHT ATTENDANT REPORTED THE SMELL OF SMOKE FOLLOWED BY VISIBLE SMOKE IN CABIN.  CREW COMPLIED WITH AIR CONDITION SMOKE PROCEDURES AND SMOKE SEEMED TO STOP.  AFTER FLIGHT, FURTHER REPORTS INDICATE THAT SMOKE POSSIBLY CAME FROM THE AFT RIGHT (10 OR 11CD) OVERHEAD LIGHTING FIXTURES (READING LIGHTS).  MAINTENANCE FOUND THE READING LIGHT MODULE AT SEAT 11CD TO BE AT FAULT.  MODULE WAS REMOVED AND REPLACED IAW ATR MM.  OPERATIONAL CHECK AS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
